# SDR QXEA2014091700783

- Difficulty date: September 3, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL 522CT HAS NUMEROUS COUNTERSINKS WITH PITTING CORROSION. COUNTERSUNK HOLES TO MAX ALLOWABLE DEPTH.  EVIDENCE OF CORROSION STILL REMAINING. OUT OF LIMITS REF SRM 57-10-35, REPAIR NR 3, 2 CONSECUTIVE HOLES OUT OF LIMITS.  NO REPAIR ALLOWED REF SRM 57-10-35, REPAIR -04.  ORDERED AND RECEIVED NEW FUEL PANEL 522CT PN:85713039-953, PANEL 522CT INSTALLED ON JOB 5424310, OP 3145.
